# SDR SWAA030668

- Difficulty date: March 23, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 39,700 hours, 36,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN BULL NOSE EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 14 ABC.  SECURED LENS PER MM.
